INFLUNET CAPSULES - 20 pcs
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
Active ingredients: Paracetamol - 175 mg, Ascorbic acid - 150 mg, succinic acid - 60 mg, rutoside trihydrate (in terms of rutoside) - 10 mg, phenylephrine hydrochloride - 2.5 mg
Excipients: hyprolosis - 4.5 mg, colloidal silicon dioxide - 2.5 mg, lactose monohydrate - 21.3 mg, Magnesium stearate - 4.2 mg. The hard gelatin capsule contains: gelatin, indigo carmine (E 132), brilliant blue dye (E 133), titanium dioxide (E 171).
It is necessary to consult with your doctor if you need a joint reception with other drugs.
Stimulants of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites of paracetamol, which leads to the possibility of the development of severe intoxications with minor overdoses.
Paracetamol enhances the effects of MAO inhibitors, sedative drugs, ethanol.
Antidepressants, anti-parkinsonian, antipsychotic drugs, phenothiazine derivatives increase the risk of urinary retention, dry mouth, constipation.
Glucocorticosteroid drugs increase the risk of developing glaucoma. Phenylephrine reduces the hypotensive effect of guanethidine.Guanethidine enhances the alpha-adrenostimulating effect, and tricyclic antidepressants increase the sympathomimetic effects of phenylephrine.
How to take, the course of administration and dosage
Inside, after eating, drinking plenty of water. Take 2 capsules after 4-6 hours, but not more than 4 times a day, for 3 days. The maximum daily dose is 8 capsules.
If within 3 days after the start of taking the drug does not come to improve health, you should stop taking the drug and consult a doctor.
Symptoms (overdose is mainly caused by paracetamol):
pallor of the skin, anorexia (lack of appetite), nausea, vomiting and abdominal pain, increased activity of liver transaminases, hepatonecrosis, arrhythmia, ventricular tachycardia, increased prothrombin time, increased blood pressure.
Treatment: at the prehospital stage - gastric lavage, reception of Activated carbon.
Symptomatic therapy: Paracetamol antidote - acetylcysteine.
When used in recommended doses and duration of the drug is well tolerated, side effects develop extremely rarely.
- On the part of the urogenital system: an increase or decrease in diuresis, damage to the glomerular apparatus of the kidneys, the formation of oxalate urinary stones.
- Allergic reactions: skin rash, hyperemia (redness) of the skin.
- From the side of cardiovascular and circulatory systems: agranulocytosis (absence or marked reduction of granulocytes in peripheral blood),thrombocytopenia (decreased platelet count), thrombocytosis (increased platelet count), hyperprothrombinemia (increased prothrombin in blood plasma), erythropenia (decreased red blood cell count), neutrophilic leukocytosis (increased white blood cell count), anemia (decreased hemoglobin); high blood pressure, bradycardia, arrhythmia, angina.
- From the nervous system and sensory organs: headache, agitation, irritability, anxiety, weakness, dizziness, respiratory depression, tremor (trembling).
- On the part of the digestive tract: nausea, vomiting, diarrhea (diarrhea).
- On the part of metabolism: metabolic disorders, inhibition of glycogen synthesis, excessive formation of corticosteroids, sodium and water retention, hypokalemia (reduction of potassium content in blood plasma).
Symptomatic treatment of colds and flu, accompanied by fever, headache, chills, nasal congestion, sore throat and sinuses.
Use during pregnancy and lactation
The drug is contraindicated during pregnancy and lactation (breastfeeding).
- Increased individual sensitivity to one or more components that make up the drug;
- severe damage to the liver and kidneys (acute hepatitis, acute pyelonephritis, acute glomerulonephritis, or exacerbation of chronic diseases of these organs);
- peptic ulcer and duodenal ulcer; glaucoma;
- tendency to thrombosis;
- arterial hypertension, bradycardia, ventricular tachycardia, heart failure, conduction disorders, ventricular fibrillation, marked atherosclerosis, marked aortic stenosis, acute myocardial infarction;
- pheochromocytoma, hyperthyroidism, prostatic hyperplasia;
- simultaneous administration of tricyclic antidepressants, beta-blockers, MAO inhibitors (and within 14 days after their withdrawal), other drugs containing paracetamol.
- Lactose intolerance, lactase deficiency, glucose-galactose malabsorption syndrome (due to the presence of lactose in the composition), phenylketonuria (due to the presence of aspartame in the composition).
- Pregnancy, breastfeeding period.
- Children's age up to 18 years.
Pharmacy sales terms
Over the counter
In a dry place, at a temperature not higher than 25 ° C